Brazilian Review of Econometrics

The Brazilian Review of Econometrics (BRE) is the journal of the Brazilian Econometric Society (Sociedade Brasileira de Econometria) and publishes original articles that apply rigorous thinking and quantitative methods to economic problems.
    BRE has published in all branches of economics, theoretical and empirical, abstract and applied, since 1981and has a long reputation as being the outlet for the most important articles in applied theory and econometrics from members of the Brazilian scientific community. BRE has gradually become more internationalized and currently publishes in English papers from scholars based around the globe and counts with referees that are worldwidely prominent researchers in their fields of specialization.


Journal Homepage Image

Vol 33, No 1 (2013)

Table of Contents


Are Political Institutions Substitutes for Democracy? A Political Economy Analysis of Economic Growth PDF
Vladimir K Teles, Carlos Pereira 3-25
Optimal Exchange Rate Policy and Business Cycles PDF
Alexandre Cunha 27-45
Subnational Government Investment in Brazil: Estimation and Analysis by State Space Models PDF
Rodrigo Octávio Orair, Wesley de Jesus Silva 47-67
Poverty Dynamics in Mexico, 2002-2005. An Ethnicity Approach PDF
Jennifer Castañeda Navarrete 69-89

Praia de Botafogo 190 - sala 1032 - Rio de Janeiro - RJ 22250-900

tel: (21) 2551 4658 - Fax: (21) 2552-4898